# SDR AALA20101122TUL04

- Difficulty date: November 22, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET CRACKED JUST AFT OF RIGHT STATION 218 RIGHT BUTTLINE 46.  INSTALLED DOUBLER PER AARD 53-20-00-16.
